logo

SCIENCE CHINA Information Sciences, Volume 63 , Issue 9 : 199201(2020) https://doi.org/10.1007/s11432-018-9768-8

Output feedback control for mobile robot systems with significant external disturbances

More info
  • ReceivedAug 30, 2018
  • AcceptedDec 12, 2018
  • PublishedMar 12, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61673243, U1713209) and Ministry of Education Key Laboratory of Measurement and Control of CSE (Grant No. MCCSE2017A0).


Supplement

Proof of Theorem 1.


References

[1] Jiang Z P. Robust exponential regulation of nonholonomic systems with uncertainties. Automatica, 2000, 36: 189-209 CrossRef Google Scholar

[2] Liu Y G, Zhang * J F. Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts. Int J Control, 2005, 78: 474-490 CrossRef Google Scholar

[3] Xi Z R, Feng G, Jiang Z P. Output feedback exponential stabilization of uncertain chained systems. J Franklin Institute, 2007, 344: 36-57 CrossRef Google Scholar

[4] Zheng X Y, Wu Y Q. Adaptive output feedback stabilization for nonholonomic systems with strong nonlinear drifts. Nonlin Anal-Theor Methods Appl, 2009, 70: 904-920 CrossRef Google Scholar

[5] Han J Q. From PID to Active Disturbance Rejection Control. IEEE Trans Ind Electron, 2009, 56: 900-906 CrossRef Google Scholar

[6] Chen W H. Disturbance Observer Based Control for Nonlinear Systems. IEEE/ASME Trans Mechatron, 2004, 9: 706-710 CrossRef Google Scholar

[7] Liu R J, She J H, Wu M. Robust disturbance rejection for a fractional-order system based on equivalent-input-disturbance approach. Sci China Inf Sci, 2018, 61: 070222 CrossRef Google Scholar

[8] Huang J S, Wen C Y, Wang W. Adaptive output feedback tracking control of a nonholonomic mobile robot. Automatica, 2014, 50: 821-831 CrossRef Google Scholar

[9] Wu Y Q, Yu J B, Zhao Y. Further Results on Global Asymptotic Regulation Control for a Class of Nonlinear Systems With iISS Inverse Dynamics. IEEE Trans Automat Contr, 2011, 56: 941-946 CrossRef Google Scholar

Copyright 2020  CHINA SCIENCE PUBLISHING & MEDIA LTD.  中国科技出版传媒股份有限公司  版权所有

京ICP备14028887号-23       京公网安备11010102003388号